# SDR DL72W953208

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffner
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B SPAR STIFFENER CRACKED LWR END AT NR 7 SLAT I/B TRACK.  FOUND DURING B-1 LTR CK TPAMM.  REPAIRED PER MM 57-20-21 PG 813.
